Mental Health Channel
Topics & Medications
Quicklinks
Related Channels

Lorazepam

Drug Interactions

Lorazepam can potentially interact with a few other medicines (see Drug Interactions With Lorazepam).
 

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking lorazepam if you have:
 
Also let your healthcare provider know if you are:
 
You should also make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Precautions and Warnings With Lorazepam to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose of Lorazepam?

People who take too much lorazepam may have overdose symptoms that could include:
 
  • Sedation
  • Coma
  • Confusion
  • Speech problems
  • Lethargy
  • Low blood pressure (hypotension)
  • Difficulty breathing
  • Loss of life.
     
If you happen to overdose, seek medical attention immediately.
 
(Click Ativan Overdose for more information.)
 
5 Common Relationship Mistakes for Adults With ADHD

Lorazepam (Ativan)

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.